MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE S; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE S; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number 0128
Medical Device Problem Codes High impedance (1291); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If additional information is received, a supplemental report will be filed at that time.
 
Event or Problem Description
It was reported that this right ventricular (rv) lead was explanted due to high pace impedance measurements that remained within normal range and high threshold measurements.A new rv lead was implanted and remains in service.No additional adverse patient effects were reported.

Brand Name
ENDOTAK RELIANCE S
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
CPI - DEL CARIBE
guidant puerto rico b. v.
#12, rd. #698
dorado PR 00646
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key14500421
Report Number2124215-2022-12694
Device Sequence Number20110191
Product Code LWS
UDI-Device Identifier00802526085505
UDI-Public00802526085505
Combination Product (Y/N)Y
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P910073/S032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2001
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/31/2002
Device Model Number0128
Device Catalogue Number0128
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/05/2022
Initial Report FDA Received Date05/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/31/2000
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR
Patient SexMale